A 27-year-old female asked:
Accidentally took 20mg of flexeril (cyclobenzaprine hcl) and hydrocodone/ibuprofen 7.5-200mg for my chronic back pain. is that too much?
1 doctor answer • 2 doctors weighed in
Clinical Psychology 37 years experience
Yes: Try very hard to avoid such accidents. They can be serious. 20mg is a high single dose. Neither is intended for more than short term. The combo increases chance/severity of side effects. Definitely talk to Dr who gave the Rx(s) for clear safe instructions. I hope your pain finds relief, but it may need things other than drugs. Be careful, best wishes!
Created for people with ongoing healthcare needs but benefits everyone.
2.3k viewsReviewed >2 years ago
Last updated May 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.